# SDR VTZA98186

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 13730323K406
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

FLT 6387 - IAD-SYR - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO BURNING SMELL IN COCKPIT.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RELAMPED FO'S SKIRT PANEL LIGHTS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
